# SDR 95ZZZX1163

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6792Y
- Make and model: Piper PA-23-250
- Aircraft serial: 274130
- Engine: Lyc IO540C1B5
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Lock Plate
- Part number: 71667
- Condition: Failed
- Location: Idle Gear
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

DURING PART 91 OPERATION, LEFT ENGINE QUIT RUNNING AND PILOT FEATHERED PROP AND LANDED AT AIRPORT.  INSPECTION FOUND LOCK TAB FOR BOLT ON IDLE GEAR HAD BROKEN OFF AND BOLT BACKED OUT AND ENGINE JUMPED TIME AND QUIT.
